Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 5, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jan 9, 2016, 11:20 AM CST for Callaway County, Osage County, Missouri. It took effect at Jan 10, 2016, 6:00 PM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jan 9, 2016, 11:20 AM CST (17:20 UTC)
- In effect from
- Jan 10, 2016, 6:00 PM CST
- Expired
- Jan 14, 2016, 6:00 AM CST
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Callaway County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 100 km from the middle of the area, began a volume at 17:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River near Chamois (CMSM7).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
279
WGUS43 KLSX 091720
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1120 AM CST SAT JAN 9 2016
...The National Weather Service in St. Louis has issued a Flood
Warning for the following rivers in Missouri...
Missouri River near Chamois
.This Flood Warning is a result of excessive rainfall that occurred
just past the Christmas holiday...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-101720-
/O.NEW.KLSX.FL.W.0005.160111T0000Z-160114T1200Z/
/CMSM7.1.ER.160111T0000Z.160111T1800Z.160113T0000Z.NO/
1120 AM CST SAT JAN 9 2016
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River near Chamois
* from Sunday evening to Thursday morning.
* At 7:00 AM Friday the stage was 11.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow evening
and crest near 17.4 feet by Monday early afternoon.
The river will fall below flood stage by Tuesday evening.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/10 01/11 01/12 01/13 01/14
Missouri River
Chamois 17.0 11.50 16.0 17.3 17.2 16.7 15.4
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$4 follow-up statements
411
WGUS83 KLSX 100208
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
808 PM CST SAT JAN 9 2016
...The flood warning continues for the following rivers in
Missouri...
Missouri River at
...Gasconade
...Chamois
.This Flood Warning is a result heavy rainfall the past two weeks...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-110208-
/O.CON.KLSX.FL.W.0005.160111T0000Z-160114T1200Z/
/CMSM7.1.ER.160111T0000Z.160111T1800Z.160113T0000Z.NO/
808 PM CST SAT JAN 9 2016
The Flood Warning continues for
the Missouri River near Chamois
* from Sunday evening to Thursday morning.
* At 6 PM Saturday the estimated stage was 14.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Sunday evening
and is forecast to crest near 17.4 feet by Monday afternoon.
The river will fall below flood stage by Tuesday evening.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/10 01/11 01/12 01/13 01/14
Missouri River
Chamois 17.0 11.50 15.9 17.3 17.2 16.7 15.4
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-110207-
/O.EXT.KLSX.FL.W.0003.160110T1525Z-160116T0100Z/
/GSCM7.1.ER.160110T1525Z.160112T0600Z.160114T1300Z.NO/
808 PM CST SAT JAN 9 2016
The Flood Warning continues for
the Missouri River at Gasconade
* from Sunday morning to Friday evening.
* At 6 PM Saturday the estimated stage was 19.6 feet.
* Flood stage is 22.0 feet.
* The river is forecast to crest near 24.1 feet early on
Tuesday morning.
* Impact: At 24.5 feet...Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/10 01/11 01/12 01/13 01/14
Missouri River
Gasconade 22.0 21.6 23.7 24.1 23.6 22.1
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$221
WGUS83 KLSX 101616
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1016 AM CST SUN JAN 10 2016
...The flood warning continues for the following river in Missouri...
Missouri River
near Chamois
at Gasconade
at Hermann
.This Flood Warning is a result of 0.5 to 1 inch/es of precipitation
the past week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-111616-
/O.EXT.KLSX.FL.W.0005.160111T1200Z-160114T0600Z/
/CMSM7.1.ER.160111T1200Z.160111T1200Z.160112T1800Z.NO/
1016 AM CST SUN JAN 10 2016
The Flood Warning continues for
the Missouri River near Chamois
* from Monday morning to Wednesday morning.
* The latest estimated stage is 15.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near flood stage Monday into Tuesday.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/11 01/12 01/13 01/14 01/15
Missouri River
Chamois 17.0 E15.9 17.0 17.0 16.7 15.1 13.3
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164 3871 9185
$$
MOC073-139-111615-
/O.EXT.KLSX.FL.W.0003.000000T0000Z-160115T1800Z/
/GSCM7.1.ER.000000T0000Z.160112T0000Z.160114T0600Z.NO/
1016 AM CST SUN JAN 10 2016
The Flood Warning continues for
the Missouri River at Gasconade
* until Thursday
* The latest estimated stage is 21.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 23.4 feet early Tuesday morning.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/11 01/12 01/13 01/14 01/15
Missouri River
Gasconade 22.0 E21.6 23.2 23.4 23.1 21.5 18.9
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150
$$
MOC073-139-111615-
/O.EXT.KLSX.FL.W.0006.160110T2100Z-160114T0000Z/
/HRNM7.1.ER.160110T2100Z.160111T1200Z.160113T0000Z.NO/
1016 AM CST SUN JAN 10 2016
The Flood Warning continues for
the Missouri River at Hermann
* from this afternoon to Wednesday morning.
* At 9:30 AM Sunday the stage was 20.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage this afternoon...crest
near 21.4 feet Monday morning and fall below flood stage Tuesday evening.
* Impact: At 21.0 feet...Minor flooding of cropland begins...particularly
just north of the Highway 19 bridge along the Loutre River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/11 01/12 01/13 01/14 01/15
Missouri River
Hermann 21.0 20.78 21.4 21.2 20.7 19.1 17.3
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136
$$414
WGUS83 KLSX 110210
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
810 PM CST SUN JAN 10 2016
...The flood warning continues for the following rivers in
Missouri...
Missouri River near
...Chamois
...Gasconade
...Hermann
.This Flood Warning is a result of 0.5 to 1 inches of precipitation
the past week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-120210-
/O.EXT.KLSX.FL.W.0005.160111T1200Z-160113T1200Z/
/CMSM7.1.ER.160111T1200Z.160111T1200Z.160112T0000Z.NO/
810 PM CST SUN JAN 10 2016
The Flood Warning continues for
the Missouri River near Chamois
* from Monday morning to Wednesday morning.
* At 6:00 PM Sunday the estimated stage was 16.4 feet.
* Flood stage is 17.0 feet.
* The river is forecast to crest near 17.0 feet tomorrow morning.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/11 01/12 01/13 01/14 01/15
Missouri River
Chamois 17.0 17.0 16.9 16.6 14.7 13.3
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-120209-
/O.EXT.KLSX.FL.W.0003.000000T0000Z-160115T1312Z/
/GSCM7.1.ER.000000T0000Z.160111T1800Z.160114T0112Z.NO/
810 PM CST SUN JAN 10 2016
The Flood Warning continues for
the Missouri River at Gasconade
* until Friday morning.
* At 6:00 PM Sunday the estimated stage was 22.7 feet.
* Flood stage is 22.0 feet.
* The river is forecast to crest near 23.2 feet tomorrow afternoon.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/11 01/12 01/13 01/14 01/15
Missouri River
Gasconade 22.0 23.1 23.1 22.8 20.9 18.7
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-120209-
/O.EXT.KLSX.FL.W.0006.000000T0000Z-160113T1800Z/
/HRNM7.1.ER.160110T1811Z.160111T1200Z.160112T1800Z.NO/
810 PM CST SUN JAN 10 2016
The Flood Warning continues for
the Missouri River at Hermann
* until Wednesday afternoon.
* At 7:30 PM Sunday the stage was 21.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to crest near 21.4 feet tomorrow morning.
The river will fall below flood stage Tuesday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/11 01/12 01/13 01/14 01/15
Missouri River
Hermann 21.0 21.26 21.4 21.1 20.6 18.8 17.0
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$956
WGUS83 KLSX 111658
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 AM CST MON JAN 11 2016
...The flood warning is cancelled for the Missouri River in
Missouri...
near Chamois
...The flood warning continues for the Missouri River in
Missouri...
at Gasconade
at Hermann
.This Flood Warning is a result of weekend precipitation of up to
an inch and no additional rainfall forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-111728-
/O.CAN.KLSX.FL.W.0005.000000T0000Z-160113T1200Z/
/CMSM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1058 AM CST MON JAN 11 2016
The Flood Warning is cancelled for
the Missouri River near Chamois.
* At 7:00 AM Monday the stage was 16.7 feet.
* Flood stage is 17.0 feet.
* The river crested below flood stage at 16.7 feet. The river will
fall to 16.3 feet by Tuesday morning.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Missouri River
Chamois 17.0 16.70 16.3 15.5 13.8 12.8 12.5
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-121657-
/O.EXT.KLSX.FL.W.0003.000000T0000Z-160115T0200Z/
/GSCM7.1.ER.000000T0000Z.160111T1800Z.160113T1400Z.NO/
1058 AM CST MON JAN 11 2016
The Flood Warning continues for
the Missouri River at Gasconade
* until Thursday evening.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 23.5 feet this
afternoon.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Missouri River
Gasconade 22.0 MSG 23.1 22.1 20.2 18.6 18.1
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-121657-
/O.EXT.KLSX.FL.W.0006.000000T0000Z-160113T0000Z/
/HRNM7.1.ER.160110T1811Z.160111T0615Z.160112T0000Z.NO/
1058 AM CST MON JAN 11 2016
The Flood Warning continues for
the Missouri River at Hermann
* until Tuesday evening.
* At 10:30 AM Monday the stage was 21.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
this evening.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Missouri River
Hermann 21.0 21.36 20.6 19.5 17.9 16.9 16.6
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jan 9, 11:14 AM CST, 6 minutes earlier.
Area forecast discussion, Jan 9, 11:14 AM CST, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 AM CST SAT JAN 9 2016
.UPDATE:
Issued at 1104 AM CST Sat Jan 9 2016
Latest short term model guidance continues trend that heaviest
precipitation located across east central MO and southwest IL at
the moment will be lifting northeast early this afternoon with
only light QPF left in lingering def zone. Additional snow
accumulation will be fairly light this afternoon except for the
areas northeast of STL metro where another inch or two could
accumulate. Have real concern that folks from STL city and points
east may not see any real snow accumulation at all due to the loss
of higher snowfall rates and relatively warm surface temperatures.
Will need to do something with this advisory, perhaps cancelling
the whole thing with the 4 p.m. forecast package. Will have an
update for this afternoon out around noon.
Issued at 922 AM CST Sat Jan 9 2016
System and snow changeover is occurring a little faster than
expected from what I saw yesterday. Snowfall of 1 to 3 inches have
already occurred across parts of Central Missouri and moderate to
heavy snow will continue there into the afternoon. Those areas
have at least a few more hours of moderate to heavy snow and will
likely be pushing warning criteria by the time the snow shuts off
this afternoon. Dry slot of sorts has worked its way into the far
southern CWA with emphasis of precipitation transitioning along
I-44 (Missouri) and I-55/I-70 (Illinois) corridors the rest of
today with the deformation zone. Latest model guidance suggests
the entire system pulls northeast of the area early this evening
with secondary wave staying far enough south to only kiss our far
southern reaches of the CWA overnight. Have trimmed back the
timinig of some of these advisory segments to account for the
quicker timing and therefore ending of the snow. Updated forecast
should be out by 10 a.m. to account for latest thinking.
CVKING
&&
.SHORT TERM: (Through Late This Afternoon)
Issued at 355 AM CST Sat Jan 9 2016
...First accumulating snow of the season for many locations...
Pcpn already marching thru southwest MO at this hour and is
following well the 00z GFS on timing and extent and this was used
exclusively for the first part of the event. Temp trends thus far
are largely following the models that trended colder 24hrs ago, with
sub-freezing temps already invading northeast MO and should make a
steady push southeastward today, reaching the northwest extremities
of STL Metro area by midday and making a push thru the far eastern
edges of our forecast area around Salem, IL early this evening.
When combined with a minimal change in forecast track of the system,
few if any changes were made to snow amounts. The favored axis of
heaviest snow accums remains around the I-44 corridor in MO and
between I-55 and I-70 in IL, where up to 4" is expected. Besides
relying on the colder low level temps arriving as expected later
today, another critical piece to the puzzle will be on the system
briefly becoming a bit more wrapped up this afternoon and early this
evening to enable development of a new band of deformation pcpn and
further southward into southeast MO before pulling northeastward out
of our area this evening. If the system fails to become more
wrapped up and briefly intensify later today, it will result in much
less snow amounts.
With this all in mind, have issued a Winter Wx Advisory thru tonight
for most of the area. Still a high likelihood of accumulating snow
with slickening of roadways, even without the higher snow accum
amounts.
TES
.LONG TERM: (Tonight through Friday)
Issued at 355 AM CST Sat Jan 9 2016
The coldest air of the season arrives later today but really gets
felt late tonight and into Sunday, where temps will drop into the
single digits and lower teens for much of the forecast area and
carry into Sunday morning. When combined with gusty northwest winds
of 15 to 20 mph, will result in wind chills of zero to 10 below for
many areas. Northeast MO and west-central IL look to fall just
short of wind chill advisory criteria of -15F at this time.
After a very cold day Sunday, with max temps in the teens to around
20F, temps will get real tricky Sunday night as a weak ridge at the
surface slides thru over what should be some fresh snowpack. Went
colder than MOS values here and could be colder still if timing is
just right on ridge passage. Should see a lot of sites threaten
single digits once again.
Thanks to decent W-SW winds, a nice recovery should ensue on Monday
with temps returning briefly to normal with maxes pushing 40F.
All of this ends by Tuesday again with a clipper system that could
bring some light snow late Monday night and Tuesday to be followed
by another shot of cold air that should last into Wednesday.
The models are all over the place on how to handle the
departure/erosion of the longwave TROF over eastern North America
with the GFS showing what could be a significant winter storm on
Friday and the EC not so much. Trended and leaned heavily on climo
until this mess gets more untangled.
TES
&&
.AVIATION: (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1104 AM CST Sat Jan 9 2016
Heaviest snow will be moving northeast early this afternoon with
flurries or very light snow in its wake. Only minor additional
snow accumulation is expected. Visibility will be improving this
afternoon and ceiling should lift and clear this evening from west
to east. Windy conditions are expected with gusts to 30KT as cold
air builds into the region.
Specifics for KSTL:
Visibility should improve this afternoon as heaviest snow moves
northeast of the terminal. Ceiling will improve and clear this
evening as the system moves to the east. Wind will be gusty from
the north.
CVKING
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...Winter Weather Advisory until 9 PM CST this evening FOR Crawford
MO-Franklin MO-Iron MO-Jefferson MO-Madison MO-Reynolds MO-
St. Charles MO-St. Francois MO-St. Louis City MO-St. Louis
MO-Ste. Genevieve MO-Washington MO.
Winter Weather Advisory until 6 PM CST this evening FOR Audrain
MO-Boone MO-Callaway MO-Cole MO-Gasconade MO-Lincoln MO-
Moniteau MO-Montgomery MO-Osage MO-Pike MO-Warren MO.
IL...Winter Weather Advisory until 9 PM CST this evening FOR Bond IL-
Calhoun IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
Monroe IL-Montgomery IL-Randolph IL-St. Clair IL.
Winter Weather Advisory until 6 PM CST this evening FOR Pike IL.
Winter Weather Advisory from 6 PM this evening to midnight CST
tonight FOR Clinton IL-Fayette IL-Marion IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Jan 9, 3:55 AM CST, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 355 AM CST SAT JAN 9 2016 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 355 AM CST SAT JAN 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ACCUMULATING SNOW IS EXPECTED ACROSS MUCH OF THE REGION...WITH UP TO 4 INCHES FORECAST. THE HEAVIEST ACCUMULATIONS ARE EXPECTED TO BE NEAR THE INTERSTATE 44 CORRIDOR IN MISSOURI AND INTERSTATE 55 CORRIDOR IN ILLINOIS. MAJOR RIVER FLOODING IS ONGOING ALONG A PORTION OF THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MAJOR RIVER FLOODING WILL CONTINUE ALONG A PORTION OF THE ILLINOIS RIVER WELL INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ATTENTION IS REQUIRED. SPOTTERS ARE ENCOURAGED TO REPORT WINTRY PRECIPITATION TYPE AND AMOUNTS...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE. TES
In the hours before
Local storm report, Jan 9, 6:49 AM CST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
649 AM CST SAT JAN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY SNOW 10 E JEFFERSON CITY 38.57N 92.01W
01/09/2016 E0.5 INCH OSAGE MO TRAINED SPOTTER
&&
KELLYLocal storm report, Jan 9, 8:39 AM CST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 AM CST SAT JAN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM SNOW 8 W JEFFERSON CITY 38.57N 92.34W
01/09/2016 E3.0 INCH COLE MO PUBLIC
&&
KELLYLocal storm report, Jan 9, 9:10 AM CST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
910 AM CST SAT JAN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM SNOW 3 N LOOSE CREEK 38.55N 91.96W
01/09/2016 M1.5 INCH OSAGE MO PUBLIC
&&
MILLERLocal storm report, Jan 9, 9:12 AM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 AM CST SAT JAN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW FULTON 38.85N 91.95W
01/09/2016 E1.0 INCH CALLAWAY MO CO-OP OBSERVER
&&
MILLERLocal storm report, Jan 9, 10:24 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1024 AM CST SAT JAN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM SNOW LOOSE CREEK 38.51N 91.96W
01/09/2016 M3.8 INCH OSAGE MO TRAINED SPOTTER
&&
MILLERLocal storm report, Jan 9, 11:06 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 AM CST SAT JAN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM SNOW WARRENTON 38.82N 91.14W
01/09/2016 M2.0 INCH WARREN MO TRAINED SPOTTER
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 9:23 PM CST | River Flood Warning | LSX | Gasconade, Montgomery | 5 days |
| Jan 9, 3:55 AM CST | Winter Weather Advisory | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 17 more | 11 hr |
| Jan 9, 10:58 AM CST | River Flood Warning | LSX | Lewis | 33 hr |
Nearby
River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.